MAUDE Adverse Event Report: ST. JUDE MEDICAL CATD DRAGONFLY DUO IMAGING CATHETER; OPTICAL COHERENCE TOMOGRAPHY, INTRAVASCULAR CATHETER

ST. JUDE MEDICAL CATD DRAGONFLY DUO IMAGING CATHETER; OPTICAL COHERENCE TOMOGRAPHY, INTRAVASCULAR CATHETER
Model Number C408644
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/20/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One dragonfly duo imaging catheter was received for evaluation.Visual inspection revealed the catheter sheath had been separated at the distal tip and was not returned with the device.Due to the received condition of the device, the catheter damage could not be conclusively attributed to the reported event.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The results of the investigation concluded that the catheter distal tip was separated from the sheath, distal to the lens, and was not returned with the catheter.The cause of the separated distal section is consistent with damage during use.
 
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in a subsequent submission.Further information was requested but not received.
 
Event or Problem Description
During the procedure, the catheter was unable to pass through lesions.The procedure was completed without oct with no adverse patient consequences.Analysis of the returned device revealed the distal tip was detached.

Brand Name
DRAGONFLY DUO IMAGING CATHETER
Common Device Name
OPTICAL COHERENCE TOMOGRAPHY, INTRAVASCULAR CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL CATD
4 robbins drive
westford MA 01886
MDR Report Key8850683
Report Number3009600098-2019-00018
Device Sequence Number10835292
Product Code ORD
UDI-Device Identifier00183739000708
UDI-Public00183739000708
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K093857
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/13/2019
Device Model NumberC408644
Device Lot Number6015539
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/27/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/08/2019
Supplement Date Received by Manufacturer08/14/2019
Initial Report FDA Received Date08/01/2019
Supplement Report FDA Received Date08/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1